Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 39, NWS Wilmington, OH

March 23, 2011Dearborn County, Franklin County, Indiana; Butler County, Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 23, 2011, 10:11 PM EDT for Dearborn County, Franklin County, Indiana; Butler County, Hamilton County, Ohio. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 10:11 PM EDT (02:11 UTC)
Expired
Mar 23, 2011, 10:33 PM EDT
In force
22 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Dearborn County, IN, Franklin County, IN, Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 10:12 PM EDTHAIL 0.88Harrison, OHDIME TO NICKEL SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS51 KILN 240211
SVRILN
INC029-047-OHC017-061-240300-
/O.NEW.KILN.SV.W.0039.110324T0211Z-110324T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 1100 PM EDT.

* AT 1009 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR LOGAN...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRIGHT...
  HARRISON...
  ROSS...
  HAMILTON...
  NORTH COLLEGE HILL...
  MOUNT HEALTHY...
  FAIRFIELD...
  FOREST PARK...

IN ADDITION...ROCKDALE...WEST HARRISON...SCIPIO...ALERT...OKEANA...
ST. CHARLES...GRANDVIEW AND LAYHIGH ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 165 AND 171 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 11 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3948 8458 3935 8448 3921 8451 3918 8491
      3935 8497
TIME...MOT...LOC 0211Z 267DEG 34KT 3926 8489

$$
2 follow-up statements
664 
WWUS51 KILN 240219
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 PM EDT WED MAR 23 2011

INC029-047-240229-
/O.CAN.KILN.SV.W.0039.000000T0000Z-110324T0300Z/
FRANKLIN IN-DEARBORN IN-
1019 PM EDT WED MAR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN AND
SOUTHEASTERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA HAS BEEN
CANCELLED...

THE STORMS HAVE MOVED INTO HAMILTON AND BUTLER COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3923 8482 3940 8482 3948 8458 3935 8448
      3921 8451 3919 8483 3922 8483
TIME...MOT...LOC 0219Z 262DEG 37KT 3927 8475

$$

OHC017-061-240300-
/O.CON.KILN.SV.W.0039.000000T0000Z-110324T0300Z/
HAMILTON OH-BUTLER OH-
1019 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHWESTERN BUTLER AND NORTHWESTERN HAMILTON COUNTIES...

AT 1018 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS 
STORM WAS LOCATED NEAR HARRISON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
ROSS...NORTH COLLEGE HILL...MOUNT HEALTHY...HAMILTON...FAIRFIELD...
FOREST PARK AND FINNEYTOWN.

IN ADDITION...ST. CHARLES...LAYHIGH...MCGONIGLE...MILLVILLE...WHITE
OAK...GROESBECK...NORTHGATE AND NORTHBROOK ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3923 8482 3940 8482 3948 8458 3935 8448
      3921 8451 3919 8483 3922 8483
TIME...MOT...LOC 0219Z 262DEG 37KT 3927 8475

$$

HATZOS
970 
WWUS51 KILN 240233
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT WED MAR 23 2011

OHC017-061-240243-
/O.CAN.KILN.SV.W.0039.000000T0000Z-110324T0300Z/
HAMILTON OH-BUTLER OH-
1033 PM EDT WED MAR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER AND
NORTHWESTERN HAMILTON COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3923 8482 3940 8482 3948 8458 3935 8448
      3921 8451 3919 8483 3922 8483
TIME...MOT...LOC 0233Z 262DEG 37KT 3932 8454

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:44 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 23, 7:44 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT WED MAR 23 2011

.SYNOPSIS...
LOW PRESSURE WILL TRACK EASTWARD ACROSS THE AREA THIS EVENING...
AND A TRAILING COLD FRONT WILL SWEEP THROUGH THE OHIO VALLEY.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM AS IT PASSES
THROUGH. A MUCH COLDER AIR MASS WILL SETTLE IN BEHIND THE FRONT
TONIGHT... BRINGING AN EXTENDED PERIOD OF BELOW AVERAGE
TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WITH DRIER AIR ADVECTING INTO ILN/S CWA..THE SEVERE THREAT HAS ENDED.
CAN NOT RULE OUT THUNDER AND SMALL HAIL WITH THE FROPA BUT THIS IS
EXPECTED TO BE SUB SEVERE. THEREFORE HAVE DROPPED THE WATCH ACRS
THE ENTIRE AREA.

PREVIOUS DISCUSSION...
MID LEVEL TROF OVER THE UPR MS VLY TO DROP ESE THRU THE GREAT LAKES
THIS EVENING. MID LEVEL COLD POOL OF -20 TO -24 PUSHED INTO OHIO...
WHICH HAS HAS STEEPENED LAPSE RATES. SFC TD POOLING IN THE MID
50S AHD OF AN APPROACHING COLD FRONT HAS PRODUCED MODERATE
INSTABILITY FUELING THUNDERSTORM DEVELOPMENT IN THE WARM SECTOR AHD
OF THE COLD FRONT. THIS INSTBY ALONG WITH BULK 0-6KM SHEAR OF
50KTS HAS LED TO ORGANIZED STORMS AND SUPER CELLS. A FAVORABLE WET
BULB ZERO AROUND 5K FEET WAS ALLOWING MANY OF THESE STORMS TO
PRODUCE LARGE HAIL. DAMAGING WINDS ARE ALSO POSSIBLE WITH DCAPE
VALUES BETWEEN 400 AND 800 J/KG. LOW LEVEL SHEAR IS NOT OVERLY
IMPRESSIVE AND THIS HAS LIMITED TORNADIC THREAT BUT GIVEN SHEAR
AND INSTBY...CAN NOT RULE OUT TORNADOES IN REGIONS WHERE LOW LEVEL
SHEAR IS ENHANCED NEAR BOUNDARIES.

COLD FRONT TO DROP SE THRU THE OHIO VALLEY THIS EVENING...ENDING SEVERE
THREAT. PRECIP WILL COME TO AN END FOR A BRIEF PERIOD AND CLOUDS WL
DECREASE. HOWEVER...UPPER TROF LAGS AND A SECONDARY COLD FRONT/TROF
TO SWING THRU THE REGION OVERNIGHT. EXPECT TO SEE CLOUDS INCREASE
AND CONTD THREAT OF SHOWERS. AS GOOD CAA DEVELOPS OVERNIGHT A MIX
WITH AND CHANGE TO SNOW SHOWERS WL OCCUR. LITTLE TO NO ACCUMULATION IS
EXPECTED WITH THE BEST CHC OF SNOW SHOWERS ACROSS THE FAR NORTH.
HAVE OPTED TO USE A BLEND OF GUID FOR TONIGHTS LOWS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
NORTHWEST FLOW ALOFT TO DEVELOP IN THE WAKE OF DEPARTING TROF. SFC
HIGH PRESSURE TO BUILD INTO THE GREAT LAKES. IN GOOD LOW LEVEL CAA EXPECT
A FEW LINGERING SNOW/RAIN SHOWERS TO COME TO AN END EARLY. MOSTLY CLOUDY
SKIES TO GIVE WAY TO INCREASING SUNSHINE WITH CLEARING TAKING
PLACE FROM THE NORTH. HAVE TRENDED THURSDAYS HIGHS ON THE COOL
SIDE OF GUID ENVELOPE. AS SFC HIGH SETTLES INTO THE GREAT LAKES
EXPECT MAINLY CLEAR SKIES THURSDAY EVENING WITH ONLY SOME INCREASE
IN HIGH LEVEL CLOUDS LATE. GIVEN LIGHT WINDS...MAINLY CLEAR SKIES
AND DRY AIRMASS EXPECT A COLD NIGHT. HAVE STAYED CLOSE TO MAV
NUMBERS FOR LOWS.

NORTHWESTERLY FLOW ALOFT BACKS A LTL WESTERLY ON FRIDAY WITH AN
INCREASE IN MAINLY MID/HI LEVEL CLOUDS DURG THE AFTN. SFC BOUNDARY
STAYS WELL TO OUR SOUTH ACRS TN VLY FRIDAY NIGHT. WL KEEP FRIDAY
DRY AND CUT BACK ON PRECIP FRIDAY NIGHT. FAVORABLE ISENTROPIC LIFT
STAYS TO OUR SOUTH. WL LIMIT ANY MENTION OF PRECIP TO THE FAR
SOUTH AND ONLY CHC/SLIGHT POPS LATE FRIDAY NIGHT. BASED ON THERMAL
PROFILES HAVE MENTION OF MIXED RAIN AND SNOW.

FOR TEMPS HAVE OPTED FOR A BLEND FRIDAY AND AT OR SLIGHTLY ABOVE
MAV NUMBERS FOR LOWS FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SPRING WILL BE ON HOLD FOR AWHILE WITH A PERSISTENT UPPER TROUGH
IN PLACE OVER THE GREAT LAKES AND NORTHEAST STATES. ON SATURDAY...
SURFACE HIGH PRESSURE WILL BE PUSHING INTO THE GREAT LAKES...WITH
A LOW TRAVELING THROUGH TENNESSEE. THE LOW MAY BRING SOME LIGHT
MIXED PRECIPITATION MAINLY TO SOUTHERN LOCATIONS. HIGH PRESSURE
AND DRY AIR ARE EXPECTED ON SUNDAY. ANOTHER LOW TO THE SOUTH MAY
RESULT IN LIGHT MIXED PRECIPITATION ON MONDAY. DRY CONDITIONS ARE
ANTICIPATED ON TUESDAY AND WEDNESDAY WITH HIGH PRESSURE TAKING
HOLD ACROSS MUCH OF THE EASTERN CONUS.

TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD. HIGHS WILL
GENERALLY BE IN THE 40S...WITH LOWS IN THE 20S. NORMAL HIGHS FOR
THE PERIOD ARE IN THE MID AND UPPER 50S...AND NORMAL LOWS IN THE
30S.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE TAF FORECAST WILL CONTINUE TO BE COMPLICATED...ESPECIALLY FOR
THE FIRST 6 HOURS.

ANOTHER AREA OF LOW PRESSURE WAS NOTED NEAR KCVG THIS EVENING...WITH
A TRAILING COLD FRONT TO THE NORTHWEST. THE FRONT AND LOW WILL
PUSH TO THE SE AS AN UPPER LEVEL LOW DOES THE SAME. LOW LEVEL
FORCING AND UPR LVL LIFT WILL BRING A THREAT FOR SHOWERS TO THE
TAF SITES WITH PERHAPS A RUMBLE OF THUNDER BETWEEN 00Z AND 07Z.
THEREAFTER...LOW LEVEL MOISTURE WILL KEEP CIGS IN THE MVFR TO
LOCALLY IFR CATEGORY WITH ONLY A LOW CHANCE FOR LIGHT PCPN.

A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE LOWER GREAT LAKES
LATE IN THE TAF PERIOD. THIS WILL ADVECT DRIER AIR INTO THE
REGION...ALLOWING MVFR CIGS TO LIFT AND/OR SCOUR BETWEEN 18Z AND
00Z.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY INTO
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...HICKMAN
Hazardous weather outlook, Mar 23, 5:56 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT WED MAR 23 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
556 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS WHICH MAY PRODUCE SMALL HAIL WILL STILL BE
POSSIBLE THIS EVENING AS A FRONT PASSES THROUGH THE REGION. THE
HAIL IS EXPECTED TO BE SMALL AND BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 23, 9:39 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
939 PM EDT WED MAR 23 2011

OHZ043-044-051>054-062-240215-
GREENE OH-CLARK OH-MADISON OH-MIAMI OH-CHAMPAIGN OH-SHELBY OH-
LOGAN OH-
939 PM EDT WED MAR 23 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...SOUTHEASTERN
SHELBY...CHAMPAIGN...NORTHEASTERN MIAMI...NORTHERN MADISON...CLARK
AND NORTHEASTERN GREENE COUNTIES THROUGH 1015 PM EDT...

AT 936 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM XENIA TO PIQUA...MOVING EAST AT 40 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN DIAMETER.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD...SOUTH
CHARLESTON...DE GRAFF...URBANA...WEST LIBERTY...BELLEFONTAINE...
LONDON...MECHANICSBURG...CHOCTAW LAKE AND NORTH LEWISBURG.

ALSO...PITCHIN...PEMBERTON...KISER LAKE STATE PARK...TERRE HAUTE...
SELMA...CARYSVILLE...TREMONT CITY AND MILLERSTOWN ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4048 8367 4024 8355 4015 8349 4012 8350
      4011 8346 3990 8329 3970 8388 4022 8427

HATZOS
Special weather statement, Mar 23, 9:45 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT WED MAR 23 2011

INZ050-059-OHZ060-061-240245-
WAYNE IN-UNION IN-MONTGOMERY OH-PREBLE OH-
945 PM EDT WED MAR 23 2011

...A STRONG THUNDERSTORM WILL AFFECT PREBLE...WESTERN MONTGOMERY...
NORTHEASTERN UNION AND SOUTHEASTERN WAYNE COUNTIES THROUGH 1045 PM
EDT...

AT 941 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BOSTON...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...CAMDEN...
EATON...GRATIS...WEST ALEXANDRIA...LEWISBURG...TROTWOOD...ENGLEWOOD
AND WEST CARROLLTON.

ALSO...WEST FLORENCE...SUGAR VALLEY...NEW HOPE...MUTTONVILLE...
OKLAHOMA...WHEATVILLE...VERONA AND FARMERSVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3984 8494 3992 8436 3992 8431 3964 8424
      3962 8490
Local storm report, Mar 23, 9:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             MILTON                  39.79N 85.16W
03/23/2011  E0.75 INCH       WAYNE              IN   FIRE DEPT/RESCUE

&&

SNYDER
Local storm report, Mar 23, 9:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             3 NE OSGOOD             39.15N 85.25W
03/23/2011  E0.88 INCH       RIPLEY             IN   PUBLIC

&&

ALANR
Local storm report, Mar 23, 9:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             BATESVILLE              39.30N 85.22W
03/23/2011  E0.88 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

SNYDER
Local storm report, Mar 23, 10:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             OSGOOD                  39.13N 85.29W
03/23/2011  E1.00 INCH       RIPLEY             IN   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 9:10 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne35 min
Mar 23, 9:33 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley42 min
Mar 23, 9:13 PM EDTSpecial Weather StatementILNDarke62 min
Mar 23, 9:39 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Madison36 min
Mar 23, 9:45 PM EDTSpecial Weather StatementILNMontgomery, Preble60 min
Mar 23, 10:30 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway45 min
Mar 23, 10:34 PM EDTSpecial Weather StatementILNWarren56 min
Mar 23, 10:42 PM EDTSevere Thunderstorm WarningILNAdams, Brown33 min
Mar 23, 10:48 PM EDTSpecial Weather StatementILNHighland57 min
Mar 23, 10:57 PM EDTSevere Thunderstorm WarningILNAdams, Scioto33 min
Mar 23, 11:31 PM EDTSpecial Weather StatementILNPike, Scioto59 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.